# SDR K3HA990022

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Row 2
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT RED PAX ROW NR 2 INOP.  REMOVED AND REPLACED LENS (P/N 07912-3), BULB (P/N 3071BPEGPL) AND LIGHT SOCKET CHECKS OK REF MM 33-50-01.
